Connect with others who understand.

sign up log in
About MyOsteoTeam
Real members of MyOsteoTeam have posted questions and answers that support our community guidelines, and should not be taken as medical advice. Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.

Is Tymlos Safe To Take

Is Tymlos Safe To Take

A MyOsteoTeam Member said:

I just started Tymlos as my insurance wouldn't approve Forteo but would approve Tymlos. My endocrinologist seemed happy about this as she said it's potentially more effective than Forteo. She was really thourough in my lab tests before prescribing to make sure a PTH drug was appropriate. She's a researcher along with being an MD so I trust her judgment. I am having some fatigue, nausea and mild hair loss. I'm on multiple other drugs so I can never really say what's causing what.
I am hopeful that this helps prevent me from busting any more bones. After two years, I'll go on another drug to maintain the gain. That's the plan anyways.
So yes, I believe it's safe as long as your doctor is performing due diligence before prescribing it and follow up lab tests while your in it to monitor.

posted almost 4 years ago
A MyOsteoTeam Member said:

Another atypical femur fracture here due to meds...luckily a “stress” fracture not a complete break...taking Tymlos for three months as I had previously used Forteo for max 2years. I had fewer side effects with Forteo.

posted almost 4 years ago
A MyOsteoTeam Member said:

Curious about what you decided to do after your Tymlos treatment. I stopped it about 6 months ago and haven't started with anything else but am afraid of losing the minimal progress I made while taking it. Doc wants me to take Biphosphanates and I don't want to.

posted over 1 year ago
A MyOsteoTeam Member said:

Medicare wouldn't approve Forteo but would approve Tymlos. I start injections end of this week!!!

posted over 3 years ago
A MyOsteoTeam Member said:

Was on Tymlos for a year, off for 3 weeks, put back on it for another year. Side effects went away after the 3rd mth. Now researching what to go on when I'm done with this year.

posted over 2 years ago
Already a Member? Log in